# SDR AALA981839

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, WARNING LIGHT ON OVERHEAD PANEL IN COCKPIT FAILED TO ILLUMINATE DURING TAIL CONE JETTISION CHECK.  RESEATED CONNECTORS ON TAIL CONE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
